MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE TRIAL POLY SZ 2+ 8MM SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE TRIAL POLY SZ 2+ 8MM SULCUS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number IB203208
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient.A review of the device history is not possible because the lot number was not communicated.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that during an "inbone / invision surgery planned for a sz 3 on the tibia and talar component.Surgeon changed to a size 2 talus intraoperatively.We didn't have the sz 2 plus inserts at the hospital and had to call them in.Surgeon proceeded to operate and tighten the lateral ligament's and was notified during that time that the smallest sz 8 spacer was not available in wa.The size 10 was on its way with a courier, yet he advised he would not fit the 10-insert in.As the 8 was not available he implanted the trial insert from the instrument set and closed the patient.He intends to bring them back in the revise at a later date.".
 
Additional Manufacturer Narrative
The complaint could be confirmed, because a surgeon reported a revision due to the implantation of an instrument.The current instructions for use state: "the surgical instrumentation is intended to be used by surgeons for the implantation and explantation of implants in orthopedic surgery.Caution: under no circumstances should an instrument be implanted." a review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.Based on investigation, the root cause was attributed to a use related issue, off-label use.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
INBONE TRIAL POLY SZ 2+ 8MM SULCUS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23317234
Report Number3010667733-2025-01181
Device Sequence Number4851892
Product Code HSN
UDI-Device Identifier00889797048248
UDI-Public00889797048248
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberIB203208
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale